Feynman path integrals and quantum mechanics as ℏ↑0

Aubrey Truman

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)


When the space of paths is a certain Hilbert space H, we show how to extend the Feynman path integral J of DeWitt and Albeverio and Hoegh-Krohn. Our extension enables us to integrate a wider class of functional on H. We establish a new representation for the wavefunction in nonrelativistic quantum mechanics-the quasiclassical representation. Using our extension of J and the quasiclassical representation, we discuss the problem of obtaining classical mechanics as the limiting case of quantum mechanics when ??0. Copyright © 1976 American Institute of Physics.

Original languageEnglish
Pages (from-to)1852-1862
Number of pages11
JournalJournal of Mathematical Physics
Issue number10
Publication statusPublished - 1975


Dive into the research topics of 'Feynman path integrals and quantum mechanics as ℏ↑0'. Together they form a unique fingerprint.

Cite this